# SDR 3HCR20110902001

- Difficulty date: September 2, 2011
- Submitted: September 2, 2011
- Operation: General aviation
- Filed by: Helicopter Accessory Service South LLC, repair station 3HCR458B
- Engine: Allsn 250C30
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 2549092723070613
- Part serial: 84250062
- Condition: Failed
- Location: Fuel Control
- Part time: 10,000 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL BENCH CHECKED. FOUND CUT-OFF IMPROPERLY WORKING DURING TEST.
